Went to the Dermatologist 17 days ago but I was waiting to see how my face would be after receiving several steroid shots in my face! WTF! Those pesky ones on my left cheek just wouldn’t go away and the Derm suggested steroid shots to help them heal. I got 3 or 4 injections…and a couple of them did sting. Took almost a full week and those pesky ones finally went away! I feel a lot better and look a lot better!
Also wanted to wait to post to see what would happen when that time of the month came around…1 little bitty pimple came and went in 2 days. Got 1 on my chin which seemed like what I’ve gotten my whole life – big, ugly, painful SOB – but it came to a head & then went away! Still have a dry patch where it was, that I can handle!
· I now have that joint pain/back pain, feels like I moved a friend to a new apartment and did all the heavy lifting. Derm told me I can take just 1 pill a day (40 mg) if it gets bad. I was trying to tough it out but this week I’ve only taken 1 pill & its better but still there.
· Lips aren’t bad but I think it’s due to products more than anything.
· Tried to get a rash on my arm but drank some more water & it went away.
Dermatologist said she wants 2 months of no lingering breakouts like I had, so I’m thinking I’ll have another month of Accutane but I am finally going in next week for my acne surgery – had to reschedule, then it became an insurance timing thing…dumb. The pimple/blackhead thing is gone – FINALLY but I still see some blackheads but my skin really is improving by leaps and bounds. Derm said most people see this kind of clearing in month 4, I just had some stubborn ones.
Next appointment is in 19 days & I hope to hear 1 more month… but will happen to my face when I stop taking Accutane…back to super oily...hopefully somewhere in between...